# SDR USAA2010082091728

- Difficulty date: August 16, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69366533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON TIE CLIP AT BS 500, S20L FORWARD CARGO COMPARTMENT.  REPLACED CLIP AT BS 500, S20L FORWARD CARGO COMPARTMENT IAW B737 SRM 51-10-02 & BOEING DRAWING 69-36653-3.
